Journal of the Mathematical Society of Japan

Delta link homotopy for two component links, III

Yasutaka NAKANISHI and Yoshiyuki OHYAMA

Full-text: Open access

Abstract

In this note, we will study Delta link homotopy, which is an equivalence relation of ordered and oriented link types. Previously, a necessary condition was given by a pair of numerical invariants derived from the Conway polynomials for two link types to be Delta link homotopic. In this note, we will show that, for two component links, if their pairs of numerical invariants coincide then the two links are Delta link homotopic.

Article information

Source
J. Math. Soc. Japan Volume 55, Number 3 (2003), 641-654.

Dates
First available in Project Euclid: 3 October 2007

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1191418994

Digital Object Identifier
doi:10.2969/jmsj/1191418994

Mathematical Reviews number (MathSciNet)
MR1978214

Zentralblatt MATH identifier
1030.57016

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Keywords
Delta link homotopy Conway polynomial Vassiliev invariant

Citation

NAKANISHI, Yasutaka; OHYAMA, Yoshiyuki. Delta link homotopy for two component links, III. J. Math. Soc. Japan 55 (2003), no. 3, 641--654. doi:10.2969/jmsj/1191418994. http://projecteuclid.org/euclid.jmsj/1191418994.


Export citation